# SDR QXEA2012071400692

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 8,427 hours, 9,244 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER FAILS ALTERNATE FEATHER CHECK.
